# SDR AALA202209279011

- Difficulty date: September 26, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 35,838 hours, 15,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE AT DOOR 2L HAS EXCESSIVE FABRIC HANGING FROM BOTTOM OF SLIDE PACK. ADJUSTED GIRT BAR ATTACHMENT FABRIC.
